I feel as thought I am always EXTREMELY tired on abilify and I have only been taking it for a week. I cannot stay awake or focus or anything. Has this happened to anyone else? It's been hurting me class-wise (college student) and socially.
Sleep Issues with Abilify?
Question posted by collegeblondie88 on 25 Oct 2015
Last updated on 25 October 2015 by chuck1957
My mother thinks I should keep taking it but I want to stop. Should I stop taking abilify? Is it safe?
collegeblondie88; Yes please continue with this medication you said you just started it,And many times with these medications for the first week or two you get side effects as your body adjust to it then these side effects subside as you continue with it. So your about half way through the worst part try and hang in there it well get better.
Hi Collegeblondie88, please do not just stop taking the abilify. This is dangerous and you may have some very bad withdrawal symptoms because of it. The sleepiness will wear off. I have taken abilify for 7 years. I am very happy with it. Just give it a chance to work. ( mom's right on this one!) lol! Take care and hang in there it will get better!!
Hi, blondie! Drowsiness can be a normal side effect of Abilify for some people but the side effects generally wear off over a few days to a week or two. I wouldn't give up just yet because Abilify has been a wonderful medication for me. Talk to your doctor about this and perhaps a slight reduction in your dose temporarily will help you adjust to the drug more easily.
Best wishes, WCV (another blondie!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.